Rosuvastatin-Induced Rhabdomyolysis – Possible Role of Ticagrelor and Patients’ Pharmacogenetic Profile.
|アブストラクト||Up to the beginning of 2018, a total of eight cases describing rare but clinically important drug interactions between rosuvastatin and ticagrelor which resulted in rhabdomyolysis have been noted in the Global World Health Organization (WHO) adverse drug reaction (ADR) database (VigiBase) as well as in available literature. |
There are several possible factors which could contribute to the onset of rhabdomyolysis: old age, initially excessive rosuvastatin dose, drug-drug interactions (DDI) on metabolic enzymes (CYPs and UGTs) and drug transporter levels (ABCB1, ABCG2, OATP1B1) and pharmacogenetic predisposition. We reviewed all available cases plus the case of an 87-year-old female Croatian/Caucasian patient who developed rhabdomyolysis following concomitant treatment with rosuvastatin and ticagrelor. The results of the pharmacogenetic analysis indicated that the patient was a carrier of inactivating alleles CYP2C9*1/*3, CYP3A4*1/*22, CYP3A5*3/*3, CYP2D6*1/*4, UGT1A1*28/*28, UGT2B7 -161C/T, ABCB1 3435C/T and ABCB1 1237C/T which could have added to the interactions not only between ticagrelor and rosuvastatin but also other concomitantly prescribed medicines, such as amiodarone and proton pump inhibitors. In this case report, the possible multifactorial causes for rhabdomyolysis following concomitant use of rosuvastatin and ticagrelor such as old age, polypharmacy, renal impairment, along with pharmacogenetics will be discussed.
|ジャーナル名||Basic & clinical pharmacology & toxicology|
|投稿者||Vrkic Kirhmajer, Majda; Macolic Sarinic, Viola; Simicevic, Livija; Ladic, Iva; Putarek, Kresimir; Banfic, Ljiljana; Bozina, Nada|
|組織名||Department of Cardiovascular Diseases, University of Zagreb School of Medicine,;University Hospital Centre Zagreb, Zagreb, Croatia.;Safety and Vigilance, WHO, Geneva, Switzerland.;Department of Laboratory Diagnostics, University Hospital Centre Zagreb, Zagreb,;Croatia.;Department of Internal Medicine, Bjelovar General Hospital, Bjelovar, Croatia.;Department of Cardiovascular Diseases, University Hospital Centre Zagreb, Zagreb,;Department of Pharmacology, University of Zagreb School of Medicine, University;Hospital Centre Zagreb, Zagreb, Croatia.|